Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/11797
Title: Discrete inequalities of Jensen type for λ-convex functions on linear spaces
Authors: Dragomir, Sever S.
Keywords: Convex functionsdiscrete inequalitiesλ-convex functionsJensen's type inequalitiesMS Classification 2010: 26D15MS Classification 2010: 25D10
Issue Date: 2015
Publisher: EUT Edizioni Università di Trieste
Source: Sever S. Dragomir "Discrete inequalities of Jensen type for λ-convex functions on linear spaces" in Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics 47 (2015)
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
47 (2015)
Abstract: 
Some discrete inequalities of Jensen type for X-convex
functions defined on convex subsets in real or complex linear spaces are
given. Applications for norm inequalities are provided as well.
Type: Article
URI: http://hdl.handle.net/10077/11797
ISSN: 0049-4704
eISSN: 2464-8728
DOI: 10.13137/0049-4704/11797
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.47 (2015)

Files in This Item:
File Description SizeFormat
RIMUT_47_14_Dragomir.pdfFull text article394.42 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

513
checked on May 28, 2019

Download(s)

287
checked on May 28, 2019

Google ScholarTM

Check

Altmetric


This item is licensed under a Creative Commons License Creative Commons